American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Pedro L. Q. Pergher. A coincidence theorem for commuting involutions. Proc. Amer. Math. Soc. 140 (2012) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[2] Ku Yong Ha, Jong Bum Lee and Pieter Penninckx. Anosov theorem for coincidences on special solvmanifolds of type $(\mathrm{R})$. Proc. Amer. Math. Soc. 139 (2011) 2239-2248. MR 2775401.
Abstract, references, and article information   
View Article: PDF

[3] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[4] Vesta Coufal. A parametrized fixed point theorem. Proc. Amer. Math. Soc. 137 (2009) 3939-3942. MR 2529904.
Abstract, references, and article information   
View Article: PDF

[5] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF

[6] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daciberg Gonçalves and Peter Wong. Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005) 2779-2782. MR 2146228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Jaworowski. Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004) 1223-1228. MR 2045442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher. $G$-coincidences for maps of homotopy spheres into CW-complexes. Proc. Amer. Math. Soc. 130 (2002) 3111-3115. MR 1908937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marc Bonino. Lefschetz index for orientation reversing planar homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 2173-2177. MR 1896055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sol Schwartzman. Parallel tangent hyperplanes. Proc. Amer. Math. Soc. 130 (2002) 1457-1458. MR 1879969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Simeon T. Stefanov. Yang index of the deleted product. Proc. Amer. Math. Soc. 128 (2000) 885-891. MR 1707531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roman Srzednicki. A generalization of the Lefschetz fixed point theorem and detection of chaos. Proc. Amer. Math. Soc. 128 (2000) 1231-1239. MR 1691005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kapil D. Joshi. Mistake in Hirsch's proof of the Brouwer Fixed Point Theorem. Proc. Amer. Math. Soc. 128 (2000) 1523-1525. MR 1646193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lucien Guillou. A simple proof of P. Carter's theorem. Proc. Amer. Math. Soc. 125 (1997) 1555-1559. MR 1372031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Warren Dicks and Jaume Llibre. Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two. Proc. Amer. Math. Soc. 124 (1996) 1583-1591. MR 1301020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kalyan Mukherjea and Parameswaran Sankaran. Invariant points of maps between Grassmannians. Proc. Amer. Math. Soc. 124 (1996) 649-653. MR 1301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Izydorek and Jan Jaworowski. Antipodal coincidence for maps of spheres into complexes . Proc. Amer. Math. Soc. 123 (1995) 1947-1950. MR 1242089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shiow-Yu Chang. Borsuk's antipodal and fixed-point theorems for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 937-941. MR 1221720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christopher K. McCord. Nielsen numbers of homotopically periodic maps on infrasolvmanifolds . Proc. Amer. Math. Soc. 120 (1994) 311-315. MR 1240025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robin Brooks and Peter Wong. Corrections to: ``On changing fixed points and coincidences to roots'' [Proc.\ Amer.\ Math.\ Soc. {\bf 115} (1992), no.\ 2, 527--533; MR1098397 (92k:55002)] . Proc. Amer. Math. Soc. 118 (1993) 1353-1354. MR 1156465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kyung Bai Lee. Nielsen numbers of periodic maps on solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 575-579. MR 1123659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marek Izydorek and Jan Jaworowski. Parametrized Borsuk-Ulam theorems for multivalued maps . Proc. Amer. Math. Soc. 116 (1992) 273-278. MR 1112493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robin Brooks and Peter Wong. On changing fixed points and coincidences to roots . Proc. Amer. Math. Soc. 115 (1992) 527-533. MR 1098397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2